# SDR 757BJ0003

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,370 hours, 22,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT BATTERY PACK WILL NOT HOLD CHARGE.  REPLACED BATTERY PACK IAW MM 33-51-07.  OPS CHECK NORMAL.
